# SDR HEEA0014221

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 406040453101
- Condition: Mismanufactured
- Location: T/R Grbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAL MISMANUFACTURED.  2 PART "B" SENT IN PACK.
